# SDR CKSA97374

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Spongy
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT AIRCRAFT RECONFIGURATION AS REQUIRED, FOUND FLOOR PANEL (CENTER) AT STA 449 SPONGY.  REMOVED AND REPLACED FLOOR PANEL CENTER STA 449 IAW L1011 SRM 51-40-01 AND EER NBR L-1 05308.  NON ROUTINE TASK CARD NUMBER 106798.
